MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVFM10080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, an image was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent the stent graft placement procedure.It was reported that post a stent graft placement, stent allegedly collapsed.The patient developed hematoma around the collapsed stent.However, the current status of the patient was unknown.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22181972
Report Number9681442-2025-00180
Device Sequence Number8570952
Product Code PFV
UDI-Device Identifier00801741106606
UDI-Public(01)00801741106606(17)260614(10)ANJT1725
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Catalogue NumberAVFM10080
Device Lot NumberANJT1725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale